We consider a semilinear Robin problem with an indefinite linear part and a superlinear reaction term, which does not satisfy the usual in such cases AR condition. Using variational methods, together with truncation–perturbation techniques and Morse theory (critical groups), we establish the existence of three nontrivial solutions. Our result extends in different ways the multiplicity theorem of Wang.

Papageorgiou, N.S., Vetro, C., Vetro, F. (2020). Superlinear Robin Problems with Indefinite Linear Part. BULLETIN OF THE MALAYSIAN MATHEMATICAL SOCIETY, 43(1), 537-562 [10.1007/s40840-018-0701-2].

Superlinear Robin Problems with Indefinite Linear Part

Vetro, Calogero
;
2020-01-01

Abstract

We consider a semilinear Robin problem with an indefinite linear part and a superlinear reaction term, which does not satisfy the usual in such cases AR condition. Using variational methods, together with truncation–perturbation techniques and Morse theory (critical groups), we establish the existence of three nontrivial solutions. Our result extends in different ways the multiplicity theorem of Wang.
Settore MAT/05 - Analisi Matematica
Papageorgiou, N.S., Vetro, C., Vetro, F. (2020). Superlinear Robin Problems with Indefinite Linear Part. BULLETIN OF THE MALAYSIAN MATHEMATICAL SOCIETY, 43(1), 537-562 [10.1007/s40840-018-0701-2].
File in questo prodotto:
File Dimensione Formato  
BMMSS_PapageorgiouVetroVetro2018.pdf

Solo gestori archvio

Descrizione: Articolo principale
Tipologia: Versione Editoriale
Dimensione 581.5 kB
Formato Adobe PDF
581.5 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/411882
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact